# SDR UIEA2022041400306

- Difficulty date: April 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767
- Aircraft serial: 27310
- Aircraft time: 10,215 hours, 21,474 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING UPPER SIDE BODY SPLICE CENTER WING WBL.95 BTWN. 1, 2 STRINGERS U 10, U7 SKIN FOUND CORRODED AREA DOT 11/ 0013( REMOVED CORROSION FROM RH WING UPPER SIDE BODY SPLICE CENTER WING WBL.95 BTWN. 1, 2 STRINGERS U 10, U7 SKIN. ORIGINAL MATERIAL .200" REMAINING MATERIAL .156" MATERIAL LOSS .044" FOUND TO BE OUT OF LIMITS IAW B767 SRM 57-20-01. REPAIRED AREA IAW EA 22005 REV:IR. (CORROSION LEVEL 2) )
